Drug interactions between lisinopril and verapamil
Interactions between your drugs
verapamil ↔ lisinopril
Applies to:verapamil and lisinopril
Consumer information for this minor interaction is not currently available. Some minor drug interactions may not be clinically relevant in all patients. Minor drug interactions do not usually cause harm or require a change in therapy. However, your healthcare provider can determine if adjustments to your medications are needed.
For clinical details see professional interaction data.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Applies to: verapamil
You may take verapamil with or without food, but take it the same way every time. You should avoid consuming grapefruit or grapefruit juice as much as possible during treatment with verapamil. If you have been regularly consuming grapefruit or grapefruit juice with verapamil, do not increase or decrease the amounts of these products in your diet without first talking to your doctor. Grapefruit juice can increase the blood levels and effects of verapamil. Contact your doctor if you experience sudden, unexplained weight gain; swelling of the hands, ankles, or feet; chest pain; or difficulty breathing. Avoid driving or operating hazardous machinery until you know how the medication affects you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.